Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Springfield, MO

May 20, 2013Webster County, Missouri

NWS Springfield, MO issued this flash flood warning at May 20, 2013, 8:38 PM CDT for Webster County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 8:38 PM CDT (01:38 UTC)
Expired
May 21, 2013, 3:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Webster County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2135 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
3.2
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WGUS53 KSGF 210138
FFWSGF
MOC225-210800-
/O.NEW.KSGF.FF.W.0016.130521T0138Z-130521T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 AM CDT TUESDAY.

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS WEBSTER  
  COUNTY. AN ADDITIONAL TWO INCHES OF WIDESPREAD RAIN WILL OCCUR     
  OVER THE NEXT COUPLE OF HOURS...PARTICULARLY OVER THE HIGHWAY 60   
  CORRIDOR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3709 9290 3709 9306 3727 9306 3727 9308
      3749 9307 3748 9269 3726 9269 3726 9268
      3707 9269 3707 9290

$$

CRAMER
1 follow-up statement
149 
WGUS73 KSGF 210756
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 AM CDT TUE MAY 21 2013

MOC225-210806-
/O.EXP.KSGF.FF.W.0016.000000T0000Z-130521T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER MO-
256 AM CDT TUE MAY 21 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM CDT FOR WEBSTER
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3709 9290 3709 9306 3727 9306 3727 9308
      3749 9307 3748 9269 3726 9269 3726 9268
      3707 9269 3707 9290

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:41 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 20, 6:41 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT MON MAY 20 2013

...MESOSCALE DISCUSSION UPDATE ON SEVERE WEATHER THIS EVENING...

.MESOSCALE DISCUSSION...
ISSUED AT 640 PM CDT MON MAY 20 2013

SEVERE STORMS ARE OCCURRING ACROSS THE REGION THIS EVENING. STORMS
HAVE DEVELOPED FROM CENTRAL MISSOURI TO THE SOUTHWEST ACROSS
WESTERN MISSOURI INTO NORTHEASTERN OKLAHOMA. THESE STORMS ARE
ARE DEVELOPING INTO LINE SEGMENTS.

LOW LEVEL SHEAR HAS INCREASED OVER THE AREA AS A LOW LEVEL JET HAS
INCREASED ACROSS THE REGION. DESPITE THE CLOUD COVER TODAY...THE
VERY MOIST AIRMASS IS STILL RESULTING IN AN UNSTABLE AIRMASS AS ML-
CAPE VALUES ARE GENERALLY IN THE 2000 TO 3000 J/KG RANGE AHEAD OF
THE STORMS. 0-1KM BULK SHEAR VALUES HAVE INCREASED INTO THE 25 TO 30KT
RANGE AHEAD OF THE LINE. THE INSTABILITY SUPPORTS A STRONG
DAMAGING WIND RISK WITH WINDS IN EXCESS OF 70 TO 80 MPH WITH ANY
BOWING SEGMENTS THAT DEVELOP WITH THE LINE SEGMENTS THIS EVENING.

IN ADDITION TO THE STRAIGHT LINE WIND RISK 0-3KM BULK SHEAR VALUES
ARE 35 TO 45KT. ANY LINE SEGMENTS THAT BOW TO THE EAST TO
NORTHEAST WOULD SUPPORT BALANCE AND MESOVORTICES DEVELOPMENT AND
TORNADOES DEVELOPING WITHIN THE LINE SURGES THIS EVENING ACROSS
THE ENTIRE AREA.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY NIGHT)
ISSUED AT 310 PM CDT MON MAY 20 2013

THE ACTIVE WEATHER PATTERN WILL CONTINUE THIS AFTERNOON INTO
TUESDAY AS A STRONG STORM SYSTEM INTERACTS WITH A VERY MOIST AND
UNSTABLE AIRMASS. A COLD FRONT EXTENDS ACROSS EASTERN KANSAS INTO
CENTRAL MISSOURI THIS AFTERNOON. STORMS ARE DEVELOPING ALONG THE
FRONT FROM WEST CENTRAL MISSOURI DOWN TO CENTRAL MISSOURI THIS
AFTERNOON. INSTABILITY AND DEEP LAYER SHEAR ARE RESULTING IN THESE
STORMS BEING SUPERCELLAUR IN NATURE.

CLOUD COVER HAS REMAINED OVER THE AREA ALL AFTERNOON AND
TEMPERATURES HAVE REMAINED IN THE 70S. THE CLEARING LINE IS
SURGING ACROSS NORTHEASTERN OKLAHOMA AND TEMPERATURES ARE QUICKLY
JUMPING INTO THE 80S ONCE BEHIND THE CLEARING LINE. THE CLEARING LINE
WILL SURGE INTO EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI IN THE NEXT COUPLE HOURS AND WILL SEE TEMPERATURES
QUICKLY WARM INTO THE 80S. EXPECT THE STORMS ACROSS OKLAHOMA TO
TRACK NORTHEAST. HAIL TO THE SIZE OF HEN EGGS AND TORNADOES WILL
BE POSSIBLE WITH ANY SUPERCELLS AND THERE IS THE POTENTIAL FOR A
STRONG TORNADO AGAIN IF THE CLOUDS CAN CLEAR AND TEMPERATURES WARM
INTO THE 80 LATE THIS AFTERNOON INTO EARLY THIS
EVENING. THIS POTENTIAL SEEMS TO GENERALLY BE ALONG AND SOUTH OF
INTERSTATE 44 AND WEST OF HIGHWAY 65.

A LINE OF STORMS SHOULD DEVELOP AND SWEEP ACROSS THE REGION THIS
EVENING INTO THE OVERNIGHT HOURS. WINDS TO 70 MPH WILL BE
POSSIBLE. GIVEN THE LOW LEVEL SHEAR IN PLACE THERE WILL ALSO BE
THE POTENTIAL FOR MESOVORTICES TORNADOES WITHIN ANY BOW SECTIONS
IN ANY LINE OF STORMS THAT DEVELOP.

MODELS SHOW A BOUNDARY SETTING UP OVER SOUTHERN MISSOURI TONIGHT...AND
WITH THE LOW LEVEL JET TONIGHT COULD SEE ROUND OF STORMS TRACK
OVER THE SAME LOCATIONS INTO THE OVERNIGHT HOURS WITH VERY HEAVY RAIN
AND FLASH FLOODING POSSIBLE.

STORMS MAY LINGER INTO TUESDAY MORNING. ADDITIONAL STORMS MAY
DEVELOP ACROSS THE EASTERN OZARKS TUESDAY AFTERNOON AND EVENING AS
THE COLD FRONT MOVES THROUGH THE AREA. THE AREA WILL BE WORKED
OVER FROM TODAY AND TONIGHTS STORMS AND SHEAR WILL NOT BE AS
STRONG. DEPENDING ON HOW MUCH INSTABILITY THAT CAN DEVELOP THERE
COULD BE A SEVERE HAIL RISK THIS TUESDAY AFTERNOON.

.LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 310 PM CDT MON
MAY 20 2013

THE UPPER LEVEL LOW THAT HAS BROUGHT THE ACTIVE WEATHER TO THE
REGION THROUGH TUESDAY WILL FINALLY KICK OFF TO THE EAST ON
WEDNESDAY AND UPPER LEVEL RIDGING WILL BUILD OVER THE CENTRAL US
THROUGH THE WEEKEND. THIS WILL BRING MORE SEASONABLE TEMPERATURES
TO THE REGION THROUGH THE LONG TERM PERIOD. A FEW WEAK DISTURBANCE
MAY RIDE THROUGH THE RIDGE AND BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE REGION THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1255 PM CDT MON MAY 20 2013

A MVFR CLOUD DECK IS CURRENTLY OVER THE AREA EARLY THIS AFTERNOON.
THE CLOUDS SHOULD COVER AND EXPECT VFR CEILINGS TO DEVELOP LATER
THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWER OR STORMS
MAY DEVELOP EARLY THIS AFTERNOON BUT THE BETTER POTENTIAL IS LATE
THIS AFTERNOON INTO THIS EVENING. THERE COULD BE MULTIPLE ROUNDS
INTO OF STORMS PERSISTING INTO THE OVERNIGHT HOURS. IFR
VISIBILITIES WILL BE POSSIBLE WITHIN ANY THUNDERSTORMS. THESE
STORMS WILL ALSO HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH HEAVY RAINFALL OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.

&&

MESOSCALE...WISE
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...WISE
Hazardous weather outlook, May 20, 4:15 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT MON MAY 20 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
415 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN
  KANSAS INTO EASTERN OKLAHOMA THIS AFTERNOON. THESE STORMS WILL
  CONTINUE TO TRACK TO THE EAST NORTHEAST LATE THIS AFTERNOON INTO
  THIS EVENING. THESE STORMS WILL BE SUPERCELLS WITH THE POTENTIAL
  FOR LARGE HAIL TO THE SIZE OF HEN EGGS.

  CLOUDS HAVE REMAINED OVER THE AREA FOR MOST OF THE
  AFTERNOON...BUT ARE CLEARING FROM WEST TO EAST. AREAS THAT CAN
  CLEAR LATE THIS AFTERNOON GENERALLY ALONG AND SOUTH OF
  INTERSTATE 44 AND WEST OF HIGHWAY 65 WILL HAVE THE BEST TORNADO
  RISK LATE THIS AFTERNOON INTO THIS EVENING...THERE IS THE
  POTENTIAL FOR A STRONG TORNADO AGAIN IF THE CLOUDS CLEAR AND
  TEMPERATURES WARM INTO THE 80S.

  A LINE OF STORMS ARE THEN EXPECTED TO DEVELOP ACROSS KANSAS AND
  OKLAHOMA AND SWEEP ACROSS THE REGION THIS EVENING INTO THE
  OVERNIGHT HOURS. DAMAGING WINDS IN EXCESS OF 70 MPH WOULD BE
  POSSIBLE WITH ANY BOWING SEGMENTS. THERE WILL ALSO BE A RISK FOR
  TORNADOES WITHIN THE LINE ACROSS THE ENTIRE AREA DUE TO STRONG
  LOW LEVEL SHEAR.

  IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN
  HEAVY RAINFALL AND FLOODING TONIGHT. RAINFALL AMOUNT FROM ONE TO
  TWO INCHES WILL AGAIN BE POSSIBLE ACROSS ALL OF THE OUTLOOK
  AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THE RISK OF ISOLATED SEVERE WEATHER AND FLOODING WILL LINGER
  INTO TUESDAY FOR MOST OF THE MISSOURI OZARKS. THE PRIMARY
  CONCERNS FOR TUESDAY WOULD BE LARGE HAIL...DAMAGING WINDS AND
  HEAVY RAINFALL .

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY INTO
  THE WEEKEND BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON INTO THIS
  EVENING FOR AREAS WEST OF HIGHWAY 65 AND FOR ALL OF THE OUTLOOK
  AREA LATER THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, May 20, 8:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     BRANSON WEST            36.70N 93.37W
05/20/2013  E60 MPH          STONE              MO   PUBLIC

&&

JCOLUCCI
Local storm report, May 20, 8:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     2 N BRANSON             36.67N 93.22W
05/20/2013  E65 MPH          TANEY              MO   EMERGENCY MNGR

            POWER OUTAGES REPORTED AT HIGHWAY F AND 65 NORTH OF
            BRANSON.

&&

DGAEDE
Local storm report, May 20, 8:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     BRANCH                  37.91N 93.00W
05/20/2013                   CAMDEN             MO   LAW ENFORCEMENT

            DAMAGE TO SIDING AND SHINGLES TO A COUPLE HOTELS NEAR
            WHITE WATER PARK.

&&

MGRIFFIN
Local storm report, May 20, 8:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     BRANSON                 36.64N 93.22W
05/20/2013                   TANEY              MO   EMERGENCY MNGR

            WIND DAMAGE TO SHINGLES AND SIDING TO A COUPLE OF HOTELS
            ON WEST SIDE OF BRANSON.

&&

DGAEDE
Local storm report, May 20, 8:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     DIXON                   37.99N 92.09W
05/20/2013  M60 MPH          PULASKI            MO   PUBLIC

            DIME SIZED HAIL AS WELL

&&

GAGAN
Local storm report, May 20, 8:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     GRAVOIS MILLS           38.31N 92.83W
05/20/2013  E60 MPH          MORGAN             MO   PUBLIC

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:03 PM CDTTornado WarningSGFDallas, Hickory, Polk27 min
May 20, 7:08 PM CDTTornado WarningSGFDallas, Polk37 min
May 20, 7:24 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Miller, Morgan51 min
May 20, 7:27 PM CDTTornado WarningSGFBarry, Stone33 min
May 20, 7:28 PM CDTSpecial Weather StatementSGFChristian, Stone, Taney, Webster62 min
May 20, 7:49 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence41 min
May 20, 7:50 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan40 min
May 20, 8:04 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney41 min
May 20, 8:09 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski, Texas and 1 more51 min
May 20, 8:11 PM CDTSevere Thunderstorm WarningSGFWebster, Wright49 min
May 20, 8:13 PM CDTSevere Thunderstorm WarningSGFTaney32 min
May 20, 8:25 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark65 min
May 20, 8:31 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski59 min
May 20, 8:59 PM CDTSevere Thunderstorm WarningSGFHowell, Texas61 min
May 20, 9:04 PM CDTSevere Thunderstorm WarningSGFWright41 min
May 20, 9:44 PM CDTSevere Thunderstorm WarningSGFShannon61 min
May 20, 9:46 PM CDTSevere Thunderstorm WarningSGFDent29 min
May 20, 10:00 PM CDTSevere Thunderstorm WarningSGFOzark45 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningSGFHowell43 min
May 20, 10:51 PM CDTSevere Thunderstorm WarningSGFHowell39 min
May 20, 11:10 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon65 min
May 21, 12:29 AM CDTSpecial Weather StatementSGFNewton31 min

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.